Academic Journals Database
Disseminating quality controlled scientific knowledge

On The Norms of Hankel Matrices with the Motzkin Numbers

ADD TO MY LIST
 
Author(s): Aynur Yalçıner | Necati Taşkara

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 8;
Issue: 1;
Start page: 9;
Date: 2007;
Original page

Keywords: Motzkin number | Hadamard inverse | Hankel matrix | ℓp norm | Euclidean norm.

ABSTRACT
We give bounds for the ℓp norm of the Hadamard inverse of Hankel matrices with Motzkin numbers.Furthermore, we determine an upper bound for the Hadamard product of these matrices.